| Model Number |
7035M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
07/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error: malpositioning of the initial implant.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where three implants were installed.The patient later reported unsatisfactory pain relief.The surgeon determined that the inferior positioned implant was positioned too anteriorly and was close to the neuroforamen.In (b)(6) 2020, the surgeon performed a revision procedure where she removed the inferior positioned implant using chisels as it was solidly fixed in bone.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.